# SDR JJBA20230913016

- Difficulty date: September 7, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FR 65 REINFORCEMENT FRAME DOUBLER AT FLOOR LEVEL BTW STR 15R-16R FOUND CORRODED. REINFORCEMENT ANGLE REPLACED
